# SDR FDEA201304200873

- Difficulty date: April 20, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 69,290 hours, 16,797 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER STARTING APU AUTO SHUTDOWN WITH FIRE HANDLE ILLUMINATED.  NO AURAL WARNING.   NO INDICATION OF ACTUAL FIRE.  REPAIRED WIRING INSULATION IAW SWPM 20-10-01.   OPS AND LEAK CHECKED GOOD.  FIRE WARNING TEST OF APU GOOD.
